# SDR SIMA2012012005

- Difficulty date: January 11, 2012
- Submitted: January 12, 2012
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 20,094 hours, 17,604 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Failed
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 2560, CREW REPORTED THE FORWARD CABIN FLASHLIGHT HAD AN ELECTRICAL BURNED PLASTIC TYPE ODOR.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FORWARD CABIN FLASHLIGHT ASSEMBLY IAW AMM 25-60-00.  THE OPS CHECKED GOOD. THE AIRCRAFT WAS RETURNED TO SERVICE.
